# SDR 95ZZZX6999

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Guide
- Part number: 350A37118101
- Condition: Worn
- Location: Swashplate
- Part time: 2,927 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE WORN PAST LIMITS.
